Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ooh.lala

Regimen probably doesn't work for me...

Recommended Posts

So don't write me off because of the title. I know there are a lot of threads here about the regimen not working for people because of lame reasons. But...I don't think this is normal.

I've been on the regimen for about 7 weeks, aprox. 2 months. I've learned that I absolutely cannot use BP twice a day so I've only been using it every night religiously. If I apply in the morning, even the tiniest amount, I get some sort of rash thing a few days later. So fine, I didn't use it in the morning, no big deal. Everything was going just fine and I went through the typical things that happen when on the regimen, dryness and itchiness etc. But a couple days ago I got the same kind of rash, really random since I didn't do anything different. It got worse so I decided to stop using BP for a while and it pretty much went away.

The reason why I think Dan's BP doesn't work for me is because I can't do it twice a day like everyone else and I just got a random rash recently. Has anyone had this happen? What should I do?

Share this post


Link to post
Share on other sites
That sounds like an allergic reaction.. If that's so, you probably shouldn't be using BP :(

Thanks for the reply :)

That's what I thought too but I've been using it for a while now and it kind of seems late to get an allergic reaction. Plus it's a pretty small rash...

Share this post


Link to post
Share on other sites

Hey, BP isn't always the best product to use, your skin can quickly adjust to it, and become immune, it worked for me for as little as 2 weeks, now take almost no effect, my skin condition isn't to bad, so I'm lucky, I would recommend to stop using BP for a week or so, before re-applying. If you're un-sure, consult your doctor or whoever you go to about your condition.

Let me know how you get on, I'm happy to help:)

+ the rash can be caused by adding to much BP to often, it does actually remove a small layer of skin...be careful.

Edited by Luka-Tattoo

Share this post


Link to post
Share on other sites

* This is an edit. Mrs. Grape doesn't live here anymore.

Cya, the Org.

Edited by Mrs. Grape

Share this post


Link to post
Share on other sites
Guest Timehealsall
Hey, BP isn't always the best product to use, your skin can quickly adjust to it, and become immune, it worked for me for as little as 2 weeks, now take almost no effect, my skin condition isn't to bad, so I'm lucky, I would recommend to stop using BP for a week or so, before re-applying. If you're un-sure, consult your doctor or whoever you go to about your condition.

Let me know how you get on, I'm happy to help:)

+ the rash can be caused by adding to much BP to often, it does actually remove a small layer of skin...be careful.

theres no possible way that your skin can become IMMUNE to bp...

Share this post


Link to post
Share on other sites

I was going to say.... How in the WORLD can someone become immune to BP???? It doesn't make a bit of sense!

Anyway, allergic reactions can develop suddenly, even with household products you have always used such as dish soap. Don't rule it out as a possible reason for your rash. You might want to see a dermatologist to confirm if that is what is occurring and determine if you need to discontinue use completely.

Share this post


Link to post
Share on other sites

Thanks for all the replies! They're all very good suggestions.

I think what might have happened was I used just a bit too much BP than what I normally use, like Luka-Tattoo said and that might have caused the rash. I used the BP last night using my normal amount and so far no rash today. But we'll see a few days from now :)

@AshleyNicole: If BP doesn't work for my skin then I'll definitely consider the tea tree oil. Thanks for the recommendation.

Share this post


Link to post
Share on other sites

Be careful with the Tea Tree Oil. It burns the face. You want to talk about redness? I used it regularly in the past and saw minimal difference in my breakouts. It just dries out your face tremendously and even caused dermatitis for me, which I had to get prescription medication to treat.

Share this post


Link to post
Share on other sites

So I added BP to my face, avoiding the areas with a rash. Doesn't work...I got a really small one on my other cheek.

I'm stopping the regimen. Any suggestions on what else I can use that will help my acne? Kinda depressed now...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×